# SDR SWAA2022022877128

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737*
- Aircraft serial: 34259
- Aircraft time: 56,102 hours, 32,975 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD AFT FLAP LOWER SKIN DELAMINATED AFT INBD CORNER MEASUING 7IN BY 9IN. / [01] REMOVED O/B AFT FLAP PER AMM 27-51-22.;[02] REMOVED AND REPLACED RT WING OUTBOARD AFT FLAP PER AMM 27-51-22
